MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977119
Medical Device Problem Codes Failure to Deliver Energy (1211); Inappropriate/Inadequate Shock/Stimulation (1574); Battery Problem (2885); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Electric Shock (2554); Insufficient Information (4580)
Date of Event 09/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was pt stated they have a problem with the phone and the battery in their back.Agent reviewed ins battery depletion.Pt stated normally, it lasts 24 hours for them and changes when laying on their back or side.Pt stated they have noticed this the past couple days.Pt stated they have had the same settings since ins was turned on and they didn't have problems when they first started using it when it was programmed.Agent understood that pt was fully charging the ins to 100% and then in the morning, the therapy is off.Pt stated they had to shut off with the charger this morning.Pt stated this 'whole thing is a pain' and they want it out of them.Pt stated the battery in their back dies so fast and the phone is shutting off.Agent reviewed information.Pt added that the ins battery was 90% and the 'battery was off' (agent could not understand what the pt was saying).Pt added that they are still in pain, their muscle tissue is sensitive, they can feel in their spine, and they have the same feeling for the past 6 years.Pt sated they have pain in their muscles if they stand up for too long in the back, hurting their lower back, and tore both acl's.Pt again said that the full battery in their back goes dead and shuts off.Pt stated they can feel shock in the nerves in the back and pressure on the ribs when laying on their side.Pt did not accept agents help with troubleshooting the handset.Pt has appointment with the healthcare provider (hcp) coming up.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Inceptiv
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50841635
Report Number3004209178-2026-15956
Device Sequence Number18707963
Product Code LGW
UDI-Device Identifier00763000540302
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model Number977119
Device Catalogue Number977119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient SexMale